# SDR CKSA97086

- Difficulty date: March 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809CK
- Make and model: Doug DC-8-55
- Aircraft serial: 45803
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp
- Condition: Corroded
- Location: Bs 248-275
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CPCP AND C-1 CHECK INSPECTION, FOUND LEVEL 2 CORROSION FS 248 TO 275 RIGHT LOWER CUSP CORRODED.  REMOVED AND REPLACED RIGHT LOWER CUSP FS 248 TO 275 IAW DC8 SRM 51-1-0 AND 51-1-21.  CORROSION TASK CARD NUMBER 557R-0552.  C-1 CHECK INSPECTION WORK CARD NUMBER 3009.  NON-ROUTINE TASK CARD NUMBER 94979.
